Alert archive / Mississippi / River Flood Warnings in 2015
River Flood Warning 37, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Mar 20, 2015, 9:47 AM CDT for Neshoba County, Mississippi. It took effect at Mar 22, 2015, 5:00 PM CDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2015, 9:47 AM CDT (14:47 UTC)
- In effect from
- Mar 22, 2015, 5:00 PM CDT
- Expired
- Mar 29, 2015, 5:00 PM CDT
- In force
- 7 days
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pearl River near Philadelphia/at Burnside (PLAM6). The gauge peaked at 13.34 ft at Mar 24, 2015, 8:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02481880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
205
WGUS44 KJAN 201447
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
947 AM CDT FRI MAR 20 2015
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
SYNOPSIS...
Heavy rainfall potential for the weekend. A closed low over baja will
help bring Pacific moisture into the region. The low will open up
into an upper level trough by Saturday and begin its move eastward.
Heavy rainfall potential will remain through late Sunday night into
Monday morning as the trough moves across the region. The heaviest
rainfall potential will be Saturday evening through Sunday evening.
Drier conditions will return Monday through Wednesday before the next
frontal system moves into the area on Thursday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. 48 hours of forecast rainfall is used for the Upper
Pearl River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-212047-
/O.NEW.KJAN.FL.W.0037.150322T2200Z-000000T0000Z/
/PLAM6.1.ER.150322T2200Z.150323T1200Z.000000T0000Z.NO/
947 AM CDT FRI MAR 20 2015
The National Weather Service in Jackson has issued a
* Flood Warning for
The Pearl River Above Philadelphia
* from Sunday afternoon until further notice.
* At 8:45 AM Friday the stage was 11.7 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage by Sunday
afternoon and will continue to rise to near 13.5 feet by early
Monday afternoon.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Upper Pearl River
Philadelphia 13 11.7 Fri 09 AM 11.5 12.3 13.5 13.5 01 PM 03/23
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$6 follow-up statements
412
WGUS84 KJAN 210217
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
917 PM CDT FRI MAR 20 2015
...The Flood Warning continues for the following rivers in Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC099-220817-
/O.CON.KJAN.FL.W.0037.150322T2200Z-000000T0000Z/
/PLAM6.1.ER.150322T2200Z.150323T1200Z.000000T0000Z.NO/
917 PM CDT FRI MAR 20 2015
The Flood Warning continues for
The Pearl River Above Philadelphia
* from Sunday afternoon until further notice.
* At 8:45 PM Friday the stage was 11.5 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage by Sunday
afternoon and will continue to rise to near 13.5 feet by early
Monday afternoon.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Upper Pearl River
Philadelphia 13 11.5 Fri 09 PM 11.5 12.3 13.5 13.5 01 PM 03/23
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$069
WGUS84 KJAN 211508
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1008 AM CDT SAT MAR 21 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur in the next 48 hours. Routine 12 hours of forecast
rainfall is used for most sites. Routine 48 hours of forecast rainfall
is used on Tibbee Creek...Luxapallila Creek...Noxubee River...and the
Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-222108-
/O.EXT.KJAN.FL.W.0037.150323T2000Z-000000T0000Z/
/PLAM6.1.ER.150323T2000Z.150325T0600Z.000000T0000Z.NO/
1008 AM CDT SAT MAR 21 2015
The Flood Warning continues for
The Pearl River Above Philadelphia
* from Monday afternoon until further notice.
* At 9:45 AM Saturday the stage was 11.3 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage by Monday
afternoon and will continue to rise to near 14.0 feet by early
Wednesday morning.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Upper Pearl River
Philadelphia 13 11.3 Sat 10 AM 11.3 12.5 13.7 14.0 01 AM 03/25
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$498
WGUS84 KJAN 220216
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
916 PM CDT SAT MAR 21 2015
...The Flood Warning continues for the following rivers in
Mississippi..
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC099-230816-
/O.CON.KJAN.FL.W.0037.150323T2000Z-000000T0000Z/
/PLAM6.1.ER.150323T2000Z.150325T0600Z.000000T0000Z.NO/
916 PM CDT SAT MAR 21 2015
The Flood Warning continues for
The Pearl River Above Philadelphia
* from Monday afternoon until further notice.
* At 8:45 PM Saturday the stage was 11.2 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage by Monday
afternoon and will continue to rise to near 14.0 feet by early
Wednesday morning.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Upper Pearl River
Philadelphia 13 11.2 Sat 09 PM 11.6 12.6 13.7 14.0 01 AM 03/25
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$271
WGUS84 KJAN 221420
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
920 AM CDT SUN MAR 22 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-232020-
/O.EXT.KJAN.FL.W.0037.150323T1600Z-000000T0000Z/
/PLAM6.1.ER.150323T1600Z.150325T0000Z.000000T0000Z.NO/
920 AM CDT SUN MAR 22 2015
The Flood Warning continues for
The Pearl River Above Philadelphia
* from Monday morning until further notice.
* At 8:45 AM Sunday the stage was 11.4 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage by late tomorrow
morning and will continue to rise to near 14.0 feet by Tuesday
evening.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Mon Tue Wed Crest Time Date
Upper Pearl River
Philadelphia 13 11.4 Sun 09 AM 12.8 13.8 13.9 14.0 07 PM 03/24
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$315
WGUS84 KJAN 230056
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
755 PM CDT SUN MAR 22 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Tuscolameta Creek At Walnut Grove affecting Leake County
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC099-240655-
/O.CON.KJAN.FL.W.0037.150323T1600Z-000000T0000Z/
/PLAM6.1.ER.150323T1600Z.150325T0000Z.000000T0000Z.NO/
755 PM CDT SUN MAR 22 2015
The Flood Warning continues for
The Pearl River Above Philadelphia
* from Monday morning until further notice.
* At 6:45 PM Sunday the stage was 11.9 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage by late tomorrow
morning and will continue to rise to near 14.0 feet by Tuesday
evening.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Mon Tue Wed Crest Time Date
Upper Pearl River
Philadelphia 13 11.9 Sun 07 PM 12.8 13.8 13.9 14.0 07 PM 03/24
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-240655-
/O.EXT.KJAN.FL.W.0039.000000T0000Z-150326T0300Z/
/WTGM6.1.ER.150323T0900Z.150324T1200Z.150325T1200Z.NO/
755 PM CDT SUN MAR 22 2015
...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
The Tuscolameta Creek At Walnut Grove
* until Wednesday evening.
* At 7:00 PM Sunday the stage was 24.6 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will rise above flood stage by early tomorrow
and will continue to rise to near 25.5 feet by Wednesday morning.
* Impact...At 25.0 feet...Agricultural land and low areas along and
near the river begin to flood.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Mon Tue Wed Crest Time Date
Tuscolameta Creek
Walnut Grove 25 24.6 Sun 07 PM 25.1 25.5 23.4 25.5 07 AM 03/25
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$866
WGUS84 KJAN 231543
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1043 AM CDT MON MAR 23 2015
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-231613-
/O.CAN.KJAN.FL.W.0037.000000T0000Z-150323T1543Z/
/PLAM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1043 AM CDT MON MAR 23 2015
The Flood Warning is cancelled for
The Pearl River Above Philadelphia.
* At 9:45 AM Monday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will crest below flood stage at 12.4 feet this
evening.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Upper Pearl River
Philadelphia 13 12.3 Mon 10 AM 12.4 12.3 12.0 12.4 01 AM 03/24
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 20, 4:52 AM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Mar 20, 4:52 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 452 AM CDT FRI MAR 20 2015 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT...WATER VAPOR IMAGERY/RAP ANALYSIS SHOWS THE CIRCULATION AROUND A CLOSED LOW SPINNING OVER THE BAJA REGION AND A NORTHERN STREAM SHORTWAVE DROPPING ACROSS THE MID MISSISSIPPI VALLEY. OUR CWA WILL REMAIN DOWNSTREAM OF THE CLOSED LOW THROUGH THE SHORT TERM PERIOD WHICH WILL CONTINUE TO DRAW UP PACIFIC MOISTURE ACROSS OUR REGION. THE NORTHERN STREAM SHORTWAVE WILL TRACK EAST AND HELP SEND A WEAK COLD FRONT INTO OUR CWA LATER TODAY. SURFACE ANALYSIS STILL SHOWED A STALLED FRONTAL BOUNDARY ALONG HIGHWAY 84 THAT STRETCHED BACK ACROSS CENTRAL LOUISIANA AND INTO NORTHEAST TEXAS. A FEW LIGHT SHOWERS WILL BE POSSIBLE THIS MORNING IN OUR SOUTH TRACKING INTO CENTRAL MISSISSIPPI DUE TO THE STALLED BOUNDARY BUT THE GREATEST CHANCE FOR RAIN THIS MORNING WILL BE OVER OUR NORTHWEST ZONES AS MORE VIGOROUS CONVECTION HAS DEVELOPED OVERNIGHT ALONG AND NORTH OF THE STALLED FRONT OVER THE ARKLATEX. THIS ACTIVITY WILL SPREAD EAST INTO OUR AREA THIS MORNING. MODEL CONSENSUS MOVES THE WEAK COLD FRONT FROM THE NORTHWEST INTO OUR DELTA REGION THIS AFTERNOON AND IT IS EXPECTED TO HAVE ENOUGH MOMENTUM TO PUSH SOUTH OF OUR CWA LATE THIS EVENING BEFORE STALLING. THE FOCUS FOR RAIN WILL SHIFT SOUTH WITH THE FRONT THIS AFTERNOON AND EVENING. A WEAK CENTER OF HIGH PRESSURE WILL MOVE IN BEHIND THE FRONT TONIGHT AND BRING SLIGHTLY COOLER AND DRIER AIR TO THE LOW LEVELS. THIS WILL HELP BRING AN END TO THE RAIN LATE TONIGHT THAT WILL LAST INTO SATURDAY MORNING. THE RAIN WILL MOVE BACK OVER OUR CWA FROM THE SOUTHWEST SATURDAY AFTERNOON IN RESPONSE TO THE APPROACHING CLOSED LOW THAT WILL OPEN INTO AND UPPER LEVEL TROUGH OVER THE SOUTHERN PLAINS. THE STALLED FRONTAL BOUNDARY WILL BEGIN MOVING BACK TO THE NORTH BY SUNDAY MORNING AS WELL AIDING THE RAIN PRODUCTION. ONE TO TWO INCH RAIN AMOUNTS WILL BE COMMON OVER THE WESTERN HALF OF OUR CWA FROM TODAY THROUGH EARLY SUNDAY MORNING. /22/ .LONG TERM...SUNDAY THROUGH THURSDAY...WET WEATHER CONDITIONS WILL LINGER THROUGH THE END OF THE WEEKEND WITH A PERIOD OF DRIER WEATHER EXPECTED FOR THE BEGINNING OF THE WORK WEEK. ON SUNDAY MORNING THE UPPER TROUGH WILL BE POSITIONED ACROSS THE LOWER PLAINS WITH THE SURFACE LOW STILL WEST OF THE FORECAST AREA. THE 00Z GFS IS CONSIDERABLY SLOWER AND FARTHER NORTH/WEST WITH THE LOW COMPARED TO YESTERDAY. THE EURO...HOWEVER...HAS SHOWN GREATER CONSISTENCY OVER THE PAST FEW RUNS...AND THIS IS THE SOLUTION WE WILL PREFER FOR THIS PACKAGE. WHILE THIS WOULD STILL TRANSLATE INTO A SLOWER PROGRESSION OF THIS SYSTEM THROUGH THE REGION AND HIGHER QPF THROUGH THE DAY SUNDAY THAN INDICATED IN PREVIOUS FORECASTS...IT WOULD ALSO FAVOR CLEARING OUT FASTER THAN THE GFS. THUNDER STILL LOOKS QUITE POSSIBLE SUNDAY INTO SUNDAY EVENING...PARTICULARLY OVER THE SOUTHERN HALF OF THE AREA WHERE THERE WILL BE A GREATER POTENTIAL FOR LOW LEVEL DESTABILIZATION. MOST AVAILABLE GUIDANCE LIMITS SURFACE BASED INSTABILITY TO GENERALLY ALONG AND SOUTH OF THE I-20 CORRIDOR...WITH SOME ELEVATED INSTABILITY POSSIBLE A BIT FARTHER NORTH. THE MAIN FOCUS FOR THUNDER IN WX GRIDS SUNDAY/SUNDAY NIGHT WAS PLACED OVER THE SOUTHERN 2/3RDS OF THE CWA. THE UPPER TROUGH/SHORTWAVE IS EXPECTED TO SHIFT ACROSS THE AREA SUNDAY NIGHT/MONDAY MORNING...WITH UPPER FLOW BECOMING MORE ZONAL FOR THE EARLY PART OF NEXT WEEK. SURFACE RIDGING WILL SHIFT ACROSS THE REGION MONDAY INTO TUESDAY...BUT LOW LEVEL FLOW WILL QUICKLY SHIFT BACK AROUND TO SOUTHERLY TUESDAY INTO WEDNESDAY ALLOWING FOR A RETURN TO ABOVE NORMAL TEMPS. MODEL SOLUTIONS DIVERGE FOR THE MIDDLE TO END OF THE WEEK...BUT THERE IS SOME AGREEMENT THAT ANOTHER COLD FRONT WILL PUSH INTO THE AREA AROUND THURSDAY...WITH RAIN POSSIBLE OVER NORTHERN ZONES AS EARLY AS WEDNESDAY NIGHT. /DL/ && .AVIATION...IFR TO LIFR CIGS/VSBYS WERE BEING OBSERVED THIS MORNING ALONG HWY 84 WHERE A STALLED FRONT WAS MEANDERING. VFR CONDS STILL PREVAILED NORTH OF HWY 84 BUT CIGS WILL LOWER TO MVFR BY 14Z AT MOST TAF SITES. MVFR CIGS AND VSBYS CAN BE EXPECTED TODAY AS WIDESPREAD RAIN DEVELOPS THIS AFTERNOON AND CONTINUES THIS EVENING AHEAD OF ANOTHER WEAK COLD FRONT THAT WILL MOVE SOUTH ACROSS THE AREA. THE RAIN WILL END AT MOST LOCATIONS BY 06Z SAT BUT WIDESPREAD IFR CIGS AND VSBYS CAN BE EXPECTED THEN. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 57 71 57 / 64 35 71 91 MERIDIAN 76 57 73 58 / 54 30 48 86 VICKSBURG 72 56 68 57 / 67 49 78 87 HATTIESBURG 81 62 76 60 / 43 49 76 84 NATCHEZ 78 59 70 58 / 64 65 80 89 GREENVILLE 65 52 68 54 / 81 17 45 77 GREENWOOD 66 53 69 53 / 64 14 37 77 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/DL/22
Hazardous weather outlook, Mar 20, 5:24 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 524 AM CDT FRI MAR 20 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 211030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 524 AM CDT FRI MAR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:08 PM CDT | River Flood Warning | JAN | Yazoo | 16 days |
| Mar 20, 9:50 AM CDT | River Flood Warning | JAN | Attala, Holmes | 9 days |
Nearby
River Flood Warnings in Mississippi, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.